MathSciNet Relay Station
MathSciNet bibliographic data
MR2058839 (2005b:53136) 53D20 (53D10)
Lerman, Eugene Homotopy groups of $K$-contact toric manifolds. Trans. Amer. Math. Soc. 356 (2004), no. 10, 4075–4083 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement